ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Edge-minimal Polyhedral Maps of Euler Characteristic –8

Brehm, Ulrich and Datta, Basudeb and Nilakantan, Nandini (2002) The Edge-minimal Polyhedral Maps of Euler Characteristic –8. In: Contributions to Algebra and Geometry, 43 (3). pp. 583-596.

[img] PDF
full.pdf
Restricted to Registered users only

Download (199Kb) | Request a copy

Abstract

In [2], a \{5, 5\}-equivelar polyhedral map of Euler characteristic −8 was constructed. In this article we prove that \{5, 5\}-equivelar polyhedral map of Euler characteristic −8 is unique. As a consequence, we get that the minimum number of edges in a non-orientable polyhedral map of Euler characteristic −8 is > 40. We have also constructed \{5, 5\}-equivelar polyhedral map of Euler characteristic −2m for each m \geq 4.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Heldermann Verlag.
Keywords: Polyhedral maps;polyhedral 2-manifold.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ernet.in/id/eprint/15135

Actions (login required)

View Item View Item